# SDR QXEA200701572

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 1,691 hours, 1,553 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 3280
- Condition: Malfunctioned
- Location: Deice System
- Part time: 1,438 hours, 1,396 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2276: DEICE PRESSURE CAUTION ILLUMINATED ON FLIGHT.  RAN EA CHECKLIST AND LIGHT EXTINGUISHED WHEN SELECTED TO MANUAL. LIGHT CAME ON AFTER FEW CYCLES.  DEICE PRESSURE WAS NORMAL ON BOTH SIDES.  ALL BOOT ADVISORY LIGHTS WORK NORMALLY.  MAINTENANCE REMOVED 613AR IAW Q400 AMM TASK 57-23-01-00-801.  REMOVED AND REPLACED NR 2 DDV IAW Q400 AMM TASK 30-11-16-000-801  AND 3-11-16-400-801.  OPS CHECK GOOD.  REINSTALLED 613AR IAW Q400 AMM 57-23-01-400-801.  OPS CHECK OF A/F DEICE SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
